Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Self care and medications for swine flu symptoms - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 653 Questions

User :   Hello
Doctor :   hi
Doctor :  
how can i help you?
User :   I have heavy head, felling cold, heavy eyes and fever
Doctor :  
ok
User :   from past 3 days
Doctor :  
ok
User :   I took one or two medicine but no relief
Doctor :  
ok
User :   What you suggest
Doctor :  
i will need to ask you few more questions
Doctor :  
can i proceed?
User :   yes
Doctor :  
please provide ur age and gender
User :   29
User :   male
Doctor :  
do you have fever?
User :   yes
Doctor :  
do you have running nose, sneezing, cough
User :   yes
Doctor :  
do you have nausea, vomiting?
User :   no
Doctor :  
ok
Doctor :  
what medications have you taken?
User :   Calpol
User :   and sinarest
Doctor :  
ok
User :   but no relief
Doctor :  
ok
User :   What do you suggest?
Doctor :   as per the history given by you
Doctor :  
it is probably a viral fever

Doctor :  
you can take Imol 500 mg two times a day
Doctor :  
do you have any cough?
Doctor :  
if the symptoms are not relived by another two-three days
Doctor :  
you should get yourself examined for swine flu symptoms
Doctor :  
and H1N1

Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor